# SDR UALA2011032501430

- Difficulty date: March 25, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 81,144 hours, 9,205 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2280 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 5 MED AFT UPPER CUTOUT SKIN CRACK STA 2280, 3 INCHES DOWN FROM S16L. L=1.5 INCH.  MAJOR REPAIR ACCOMPLISHED: SKIN AND BEARSTRAP REPAIRED IAW EN-53-0329.
